Massachusetts, 2021

Damaging Winds in Massachusetts, July 7, 2021

July 7, 2021 · NWS ALY · 3 events in 1 county or zone

Strong to severe thunderstorms developed along a stalled frontal boundary during the afternoon hours of Wednesday, July 7th, 2021. The strongest storms produced a couple reports of downed trees.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

Strong to severe thunderstorms developed along a stalled frontal boundary during the afternoon hours of Wednesday, July 7th, 2021. The strongest storms produced a couple reports of downed trees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 7, 2:10 PM EST, 22 minutes earlier.

Area forecast discussion, Jul 7, 2:10 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
310 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Scattered showers and thunderstorms this afternoon along
a stalled front will come to an end tonight. A more widespread,
soaking rainfall event associated with Tropical Storm Elsa is
expected Thursday into Friday. Temperatures will average out to
cooler than normal levels Thursday and Friday due to limited solar
radiation and rainfall associated with Tropical Storm Elsa.
Temperatures will moderate back to near normal levels over the
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
.UPDATE...
Severe Thunderstorm Watch 344 in effect until 11 pm this
evening for areas from Schoharie County across the southern part
of the Capital District to northern Berkshire County, MA and
points south.

Heat Advisory for the Mid Hudson Valley, southern Taconics and
southern Litchfield County, CT from 11 am to 7 pm EDT today.

A few thunderstorms continue just south of thermal boundary
laying in general west to east orientation across the forecast
area across Mohawk Valley, Capital District eastward to southern
Vermont. Much cooler to north with temperatures in the 60s and
70s but hot to the south with temperatures in the 80s to around
90. Thunderstorms are expected to increase in coverage and
intensity this afternoon across southern part of forecast area.
Storms should move from wnw to ese at 30-40 mph.

.Previous...
We are expecting heat indices in the mid 90s to close to 100F
once again for the mid Hudson Valley, southern Taconics and
southern Litchfield County. Air temps in the upper 80s to lower
90s combined with sfc dewpts in the upper 60s to lower 70s will
yield these oppressive apparent temps. A heat advisory continues
for these areas.

The 0-6 km effective bulk shear values rise to 30-40+ kts over
the northern most zones, but instability looks less. However,
sfc dewpts in the mid 60s to lower 70s from about the I-90
corridor southward will allow for MLCAPEs of 1000-2000 J/kg with
0-6 km effective shear values of 25-35 kts. This will allow
multicells to form into clusters/mini-lines with bowing segments
and wet microbursts possible once again with damaging winds the
main threat. In fact, DCAPE values from the 06Z 3-km HRRR, ARW-
WRF and NAMnest are in the 1000-1300 J/kg range with steep low-
level lapse rates from ALY south (similar to yesterday). PWATs
are not astronomical but above normal in the 1.25-1.75" range.
We included gusty winds and heavy rainfall in the forecast grids
for locations from the Mohawk Valley/Capital Region/Berkshires
south and east.

The frontal boundary will create quite a gradient in temps
across the region with highs only in the upper 60s to mid/upper
70s over the southern Dacks/Lake George Region and southern
Greens. Expect 80s to lower 90s further south with the highest
readings in the mid Hudson Valley near KPOU and southern
Litchfield County. The strong to severe convection will likely
be in the 4-9 pm EDT time frame.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
Tonight...The severe convection will wane in the early evening.
However, several of the CAMs show a weak sfc wave moving along
the boundary in the near zonal flow and this may keep the threat
of showers and some isolated thunderstorms going until midnight
or so before a brief lull. TC Elsa will be lifting northeast
from GA and the lower Mid Atlantic States. A muggy evening is
expected with lows in the 60s from the Mohawk Valley/Capital
Region/Berkshires southward and mainly mid 50s to around 60F
north of these area.

Thu-Thu night...A moderate to heavy rainfall is setting up, but
bands or the axis of heaviest rainfall is still somewhat
variable on the guidance. Elements of a predecessor rainfall
event are coming together, but the location of the strongest
baroclinic zone in connection with the deeper moisture the best
jet dynamics varies some between the NAM/GFS/CMC/ECMWF and the
Ensembles. Confidence is increasing for a moderate to heavy rain
event with 1.5-3" and perhaps some locally higher amounts. Right
now, we think the heaviest rain may set up along and north of
the northern Catskills, Capital Region and southern VT. Gridded
FFG values are higher here, but any training in the southwest
flow will have to be watched.

WPC hurled and dropped a SLIGHT over the entire area in the ERO
Day 2. We will phrase it as isolated flash flooding in the HWO.
A subsidence region could set-up between the wave and mid and
upper level trough and TC Elsa moving from the Mid Atlantic
States to off the Coast and south of Long Island Fri morning.
The NAM continues to be slower than the GFS here. The 00Z EC has
trended further north and west with the CMC. All this said, we
still have 1.5-3" of rainfall over the forecast area THU into
FRI. PWATS rise a few STDEVS above normal into the 1.5-2.0+
range. We phrased the forecast grid wording as moderate rain
with a slight chance of thunderstorms. Will be cooler and damp
despite the influx of tropical moisture. Highs on THU will be
in the 60s to mid 70s from the Capital District north and mainly
mid 70s to lower 80s to the south. Dank and murky conditions
will persist THU night with upper 50s to mid/upper 60s for lows.

Fri...Large-scale mid and upper level trough axis moves across
the region. However, as TC Elsa move across or near eastern New
England into the Gulf of Maine some mid and upper level
deformation showers or periods of lighter rain will continue.
Some dwindling or diminishing of the showers is possible by the
mid to late pm from west to east. Highs will be in the mid 70s
to lower 80s in the lower elevations and mid 60s to mid 70s over
the hills and mtns.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Long term period begins with leftover showers and thunderstorms
departing the area to the east Friday night. Saturday looks like a
pleasant day, although a few afternoon showers cannot be ruled out.
Sunday looks nice as well, but a warm front lifting northward will
bring chances for showers and isolated thunderstorms for the first
half of the work week. Details below...

Starting at 00z Saturday, the remnants of Elsa will be departing the
region to our north and east while a cold front moves through the
region from west to east. With the cold front over our region and
our area still under the influence of an upper trough, some
lingering showers or thunderstorms are possible through around
midnight Friday night. Ended up trimming back PoPs slightly from NBM
guidance as the Euro, which has been the slowest piece of guidance
with the departure of Elsa, trended slightly faster with the 00z run
closer to the GFS and CMC. Behind the cold frontal passage, cold
advection and subsidence will cause any remaining shower activity to
diminish by Saturday morning. This cold front should clear our
region by 12z saturday morning.

Saturday looks to be a relatively nice day, with partly cloudy skies
and high temperatures in the upper 70s to around 80 for much of the
region. However, an upper-level disturbance approaching from the
west during the afternoon Saturday could spark a few showers and an
isolated thunderstorm, especially if the disturbance comes through
during the peak daytime heating hours as guidance currently shows.

Behind this upper-level disturbance, surface high pressure builds
into the region Saturday night and looks to stay in control through
much of the day Sunday. However, the cold front that passed through
the region Saturday morning will begin to move back northward as a
warm front during the day on Sunday. With high pressure initially
overhead, most of the sunday looks dry, but some showers will be
possible later in the day with the approaching warm front.

Sunday night and Monday, there is quite a bit of uncertainty in the
guidance as to how quickly the warm front lifts northward, and it is
possible that the warm front will get hung up over our region during
the day Monday. Warm air advection, cyclonic vorticity advection,
and the right entrance region of a 300 mb jet streak will provide
lift over our area, so some showers and thunderstorms will be
possible near the warm front. Models are hinting at a wave
potentially developing along this warm front, which could lead to
some more wide spread precipitation, but with high uncertainty at
this lead time, decided to stay near blended guidance and just
include chance PoPs.

Tuesday and Wednesday, there will be a cutoff low over the central
US and an upper-level ridge over the Atlantic will retrograde
westward. There is some uncertainty as to the placement of these
features, but it looks like our region will be in an area of deep
southwesterly flow. With the warm front having moved north by this
time, warmer temperatures and increasing humidity are possible. A
cold front to our west will also bring a chance for showers and
isolated thunderstorms Tuesday or Wednesday. Details will be ironed
out as we head through the end of this week and into the weekend.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Flying conditions are VFR right now. A band of clouds are
located over northern parts of the area, allowing for bkn-ovc
cigs at 4-5 kft, while southern areas have more few-sct clouds
at similar heights. Model guidance suggests some convection will
develop later this afternoon into this evening for near
KGFL/KALB/KPSF, so have included TEMPO for these areas for brief
IFR conditions within a thunderstorm. Otherwise, it should stay
VFR through the rest of the day with light and variable winds.

Tonight, flying conditions look to lower to MVFR for all sites,
as some lower stratus develops. There could be a batch of
showers that impacts some of the sites overnight as well, with a
period of lower visibility (3 to 4SM) within the rainfall.
Winds will generally be fairly light or calm overnight.

Clouds will gradually break up enough to become scattered by the
mid to late morning on Thursday. This should allow for a return
to VFR conditions. However, more widespread showers look to
impact the region for Thursday afternoon/evening. South to
southeast winds will be around 5 to 10 kts for all sites.

Outlook...

Thursday Night: High Operational Impact. Definite RA...TSRA.
Friday: High Operational Impact. Likely SHRA...RA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Moderate Operational Impact. Chance of SHRA.
Sunday Night: Low Operational Impact. Slight Chance of SHRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
A weak cold front will stall north of the Mohawk Valley
and Capital Region today with more scattered showers and some strong
thunderstorms.  A weak wave will move along the stalled front
tonight with additional showers.  The front will be fairly
stationary over upstate New York into New England Thursday into
Friday with more periods of rain and isolated thunderstorms, as
tropical cyclone Elsa passes south of Long Island to close the week.

The minimum RH values this afternoon will be between 50-70
percent with scattered showers and thunderstorms. The RH values
will rise to 90 to 100 percent tonight and only lower to 70 to
90 percent in the rain Thursday afternoon.

The winds will be southwest to south at 10 mph today, then
variable in direction at 5 to 15 mph tonight and Thursday.

A widespread soaking rainfall will occur Thursday into Friday.

&&

.HYDROLOGY...
Scattered showers and thunderstorms possible today into tonight
with a more widespread rainfall Thursday into Friday. Flows on
the main stem rivers will increase, but within bankfull rises
expected.

Ponding of water on roadways and some poor drainage issues may
occur today into tonight with any strong thunderstorms.

Rain is expected to be more widespread Thursday into Friday
morning, as an approaching upper level disturbance interacts
with tropical moisture. Urban and poor drainage flooding along
with isolated flash flooding will be possible. According to
MMEFS data, main stem river flooding is unlikely at this time,
but this will continue to be monitored the next few days.

Total rainfall WED through FRI may be 1.5-3 inches across the
hydro service area with a few locally higher amounts.

Flows will begin to recede heading into the weekend with some
drier weather returning.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT this evening for CTZ013.
NY...Heat Advisory until 7 PM EDT this evening for NYZ059-060-
     064>066.
MA...None.
VT...None.

&&

UPDATE...
SYNOPSIS...Wasula
NEAR TERM...SND/Wasula
SHORT TERM...Wasula
LONG TERM...Main
AVIATION...Frugis
FIRE WEATHER...Wasula
HYDROLOGY...NAS/Wasula
Hazardous weather outlook, Jul 7, 1:58 PM EST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
258 PM EDT Wed Jul 7 2021

CTZ013-NYZ059-060-064>066-081100-
Southern Litchfield-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
258 PM EDT Wed Jul 7 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut and
the mid Hudson Valley.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York.

CTZ001-MAZ001-025-NYZ047-051>054-058-061-063-081100-
Northern Litchfield-Northern Berkshire-Southern Berkshire-Schoharie-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-
258 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwest hills of
Connecticut, western Massachusetts, central Taconics, Schoharie
Valley, eastern Catskills and the immediate Capital Region.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany New York.

NYZ032-033-038>043-048>050-082>084-VTZ013>015-081100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
258 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for the Mohawk Valley, Adirondacks,
Lake George Saratoga Region into southern Vermont.

.DAY ONE...This afternoon and tonight.

Isolated thunderstorms expected this afternoon and evening with a
marginal risk for severe weather across the Mohawk Valley, Saratoga
Region into southern Vermont.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Localized heavy rainfall leading to urban and poor drainage flooding
and isolated to scattered flash flooding is possible Thursday into
Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today into this evening.

In the hours before

Special weather statement, Jul 7, 2:07 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
307 PM EDT Wed Jul 7 2021

NYZ047-051-052-058-059-071930-
Eastern Albany-Eastern Greene-Western Greene-Schoharie-Western
Albany-
307 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALBANY...NORTH
CENTRAL GREENE AND SOUTHEASTERN SCHOHARIE COUNTIES...

At 306 PM EDT, a strong thunderstorm was located near Breakabeen, or
14 miles southeast of Cobleskill, moving east at 25 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Westerlo, Middleburgh, Livingstonville, North Blenheim, Breakabeen,
Preston-Potter Hollow, Preston Hollow, Durham, Rensselaerville, Durso
Corner, East Durham, Shoefelt Corners, Norton Hill, Huntersland,
South Westerlo, Dormansville, Manorkill, Broome Center, Smith Corner
and Sunside.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4244 7448 4261 7440 4252 7394 4227 7407
TIME...MOT...LOC 1906Z 291DEG 22KT 4250 7435

Evbuoma
Special weather statement, Jul 7, 2:19 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Albany NY
319 PM EDT Wed Jul 7 2021

CTZ001-MAZ025-NYZ061-071945-
Northern Litchfield-Southern Berkshire-Eastern Columbia-
319 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LITCHFIELD...
SOUTHERN BERKSHIRE AND EAST CENTRAL COLUMBIA COUNTIES...

At 319 PM EDT, a strong thunderstorm was located near Great
Barrington, moving east at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Great Barrington, Sheffield, Norfolk, Otis, Sandisfield, Housatonic,
Ashley Falls, Hillsdale, New Marlborough, Monterey, Alford,
Tyringham, Sodom, East Sheffield, Hartsville, Konkapot, Gomorrah,
North Otis, Newsboy Statue and Montville.

LAT...LON 4215 7358 4231 7349 4223 7303 4198 7317
TIME...MOT...LOC 1919Z 266DEG 13KT 4221 7345

ATE
Special weather statement, Jul 7, 2:23 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Albany NY
323 PM EDT Wed Jul 7 2021

MAZ025-NYZ060-061-072000-
Southern Berkshire-Eastern Columbia-Western Columbia-
323 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BERKSHIRE AND
CENTRAL COLUMBIA COUNTIES...

At 323 PM EDT, a strong thunderstorm was located over Claverack, or
near Hudson, moving east at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hudson, Claverack, Livingston, Copake, Austerlitz, Philmont, Lorenz
Park, Claverack-Red Mills, Hillsdale, Taghkanic, Alford, Greenport
Center, Mellenville, Churchtown, Craryville, Linlithgo Mills, North
Hillsdale, Brick Tavern, Harlemville and Pulvers.

LAT...LON 4209 7377 4227 7379 4234 7339 4207 7336
TIME...MOT...LOC 1923Z 264DEG 15KT 4219 7369

ATE
Local storm report, Jul 7, 2:25 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
325 PM EDT WED JUL 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     4 W RAVENA              42.47N  73.89W
07/07/2021                   ALBANY             NY   911 CALL CENTER

            SEVERAL TREES WERE DOWNED IN COEYMANS HOLLOW

&&

EVENT NUMBER ALY2103494

THOMPSON
Special weather statement, Jul 7, 2:29 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
329 PM EDT Wed Jul 7 2021

NYZ052>054-072000-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
329 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALBANY AND CENTRAL
RENSSELAER COUNTIES...

At 329 PM EDT, a strong thunderstorm was located over Wynantskill, or
near Troy, moving east at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Troy, Cohoes, Watervliet, Rensselaer, Latham, Menands, Green Island,
Grafton, Berlin, West Sand Lake, Center Brunswick, Wyantskill,
Averill Park, Wynantskill, North Greenbush, Brunswick, Sand Lake,
Poestenkill, South Troy and Albia.

This includes the following highways...
 Interstate 90 between exits 9 and 6A.
 Interstate 787 between exits 5 and 9.

LAT...LON 4259 7333 4261 7373 4279 7376 4280 7371
      4278 7370 4278 7369 4279 7367 4281 7366
      4286 7336
TIME...MOT...LOC 1929Z 277DEG 30KT 4269 7360

ATE
Local storm report, Jul 7, 2:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
331 PM EDT WED JUL 07 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     2 ESE COXSACKIE         42.35N  73.78W
07/07/2021                   COLUMBIA           NY   911 CALL CENTER

            TREES DOWN ON WIRES AT ROUTE 9J AND COUNTY ROUTE 46

&&

EVENT NUMBER ALY2103495

THOMPSON

The radar

The Albany radar (KENX), 69 km away, was scanning. The volume nearest the first event began at 19:32 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Berkshire

When
July 7, 2:32 PM EST
Where
Berkshire County, 0.86 mi NW of Lanesborough
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.530, -73.230

A tree was downed onto wires on North Main Street.

Thunderstorm Wind, Berkshire

When
July 7, 3:03 PM EST
Where
Berkshire County, 0.41 mi WNW of South Egremont
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.172, -73.427

A tree was downed onto wires on Baldwin Hill Road South at Townhouse Hill Road.

Thunderstorm Wind, Berkshire

When
July 7, 3:15 PM EST
Where
Berkshire County, 0.86 mi NW of New Marlborough
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.130, -73.240

A tree was downed and leaning on wires on New Marlborough Hill Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2021Every state in 2021This day in weather historyWarnings in Massachusetts, July 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 974199, 974204, 974203.